Alert archive / Texas / River Flood Warnings in 2013
River Flood Warning 28, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Oct 13, 2013, 8:54 PM CDT for Caldwell County, Gonzales County, Texas. It took effect at Oct 14, 2013, 6:50 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2013, 8:54 PM CDT (01:54 UTC)
- In effect from
- Oct 14, 2013, 6:50 AM CDT
- Expired
- Oct 14, 2013, 11:21 AM CDT
- In force
- 5 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
Counties Caldwell County, TX, Gonzales County, TX
The radar
The Austin/San Antonio radar (KEWX), 46 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Plum Creek near Luling (LULT2). The gauge peaked at 17.79 ft at Oct 14, 2013, 8:00 PM CDT.
- Action stage
- 20 ft
- Minor stage
- 23 ft
- Moderate stage
- 24 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08173000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
090
WGUS44 KEWX 140155
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
854 PM CDT SUN OCT 13 2013
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
PLUM CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC055-177-141954-
/O.NEW.KEWX.FL.W.0028.131014T1150Z-131015T0016Z/
/LULT2.1.ER.131014T1150Z.131014T1200Z.131014T1216Z.NO/
854 PM CDT SUN OCT 13 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR THE PLUM CREEK NEAR LULING.
* FROM MONDAY MORNING TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM SUNDAY THE STAGE WAS 15.0 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE CREEK LEVEL WILL RISE TO CREST AT 23 FEET MONDAY MORNING
THEN FALL.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING ESCAPES BANKS INTO LOWER
SECTIONS OF THE FLOOD PLAIN.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 23.0 FEET ON JUN 1
1987.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
GUADALUPE RIVER
LULING 20 23 15.0 SUN 08 PM 23.1 13.5 5.5 5.1 5.1
$$1 follow-up statement
314
WGUS84 KEWX 141621
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1121 AM CDT MON OCT 14 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
PLUM CREEK NEAR LULING AFFECTING CALDWELL AND GONZALES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC055-177-141651-
/O.CAN.KEWX.FL.W.0028.000000T0000Z-131015T0016Z/
/LULT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1121 AM CDT MON OCT 14 2013
THE FLOOD WARNING IS CANCELLED FOR
THE PLUM CREEK NEAR LULING.
* AT 11:00 AM MONDAY THE STAGE WAS 16.3 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.4 FEET THIS AFTERNOON.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
GUADALUPE RIVER
LULING 20 23 16.3 MON 11 AM 14.4 6.4 5.2 5.2 5.1
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 13, 8:19 PM CDT, 35 minutes earlier.
Area forecast discussion, Oct 13, 8:19 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 819 PM CDT SUN OCT 13 2013 .UPDATE... THE HEAVY RAINS HAVE TEMPORARILY SHIFTED JUST SOUTH OF THE CWA OVER WEBB/LA SALLE COUNTY. DEEP CONVECTION CONTINUES TO BUILD OVER THE HIGHER TERRAIN IN MEXICO MAINLY DUE TO OROGRAPHIC LIFT SO THESE STORMS HAVE HAD DIFFICULTY MAINTAINING INTENSITY COMING OFF THE MOUNTAINS. HOWEVER IT APPEARS ANOTHER DISTURBANCE & ASSOCIATED CONVECTION FURTHER WEST(SOUTH OF THE BIG BEND AREA) COULD APPROACH THE RIO GRANDE AND WESTERN CWA IN THE EARLY MORNING HOURS. IN ADDITION STRONG CONVECTION IN WEST TEXAS FROM NEAR FORT STOCKTON TO NEAR SAN ANGELO COULD SKIRT THE NWRN CWA LATE TONIGHT. ALSO BEGINNING TO SEE ISOLATED SHOWERS DEVELOPING IN THE AUSTIN- GEORGETOWN AREA MOVING NWD AS THE NOCTURNAL JET SETS UP. THEREFORE CONTINUING FLASH FLOOD WATCH OVERNIGHT AND MENTIONED POSSIBLE NEED TO EXTEND THE WATCH INTO THE DAY MONDAY. && .PREV DISCUSSION... /ISSUED 606 PM CDT SUN OCT 13 2013/ AVIATION... A MOIST UNSTABLE WEATHER PATTERN CONTINUES ACROSS S TX WITH VARIABLE IFR-VFR CIGS/VSBSY DEPENDING DISTURBANCES MOVING ACROSS THE AREA AND GENERATING -RA/SHRA/TSRA. WITH SUCH VARIABILITY IN CIGS AND VSBYS...WILL LEAN TOWARD LOWER PREVAILING CONDITIONS. E-SELY SFC WINDS PREVAILING AT 5-15 KNOTS. PREV DISCUSSION... /ISSUED 330 PM CDT SUN OCT 13 2013/ SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... INCREASING LOW LEVEL SOUTHEAST FLOW THIS EVENING WILL RESULT IN THE SURFACE FRONT DISSIPATING (FRONTOLYSIS) WITH MESOSCALE FEATURES DICTATING WHERE TONIGHT'S HEAVY RAINS WILL OCCUR. BOTH THE GFS AND HI-RESOLUTION SHORT TERM SOLUTIONS INDICATE THE CURRENT MESOSCALE COMPLEX OVER OUR SOUTHWEST ZONES WILL SERVE AS UPLIFT FOR ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT OVER THE WESTERN HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU AREAS THIS EVENING AND INTO THE OVERNIGHT HOURS AS INCREASING SOUTHEAST FLOW LIFTS OVER THE MORE STABLE BOUNDARY LEFT BY THE CONVECTIVE COMPLEX. THEREFORE THE BEST CHANCES FOR RAIN WILL BE OVER THE HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU TONIGHT. LESSER CHANCES EASTERN AREAS AS THE FRONTAL SYSTEM DISSIPATES BUT WITH PWATS REMAINING QUITE HIGH (NEAR 2 INCHES AND ABOVE) AREAWIDE...JUST ABOUT EVERYWHERE WILL SEE AT LEAST A CHANCE OF RAIN. A FLASH FLOOD WATCH WILL BE EXTENDED THROUGH 7 AM AND WE'LL ADD MAVERICK...ZAVALA AND DIMMIT COUNTIES TO THE WATCH. AN ADDITIONAL 1 TO 3 INCHES OF RAIN WITH ISOLATED TOTALS OF 2 TO 4 INCHES MAY FALL IN THE WATCH AREA TONIGHT WITH PARTICULAR FOCUS OVER VAL VERDE...EDWARDS AND KINNEY COUNTIES. LOWS TONIGHT WILL RANGE FROM THE UPPER 60S HILL COUNTRY TO THE LOW AND MID 70S ELSEWHERE. THE HEAVY RAIN THREAT WILL SHIFT NORTH OF OUR AREA TOMORROW AND TOMORROW NIGHT AS THE SUBTROPICAL RIDGE SHIFTS THE MOISTURE PLUME AND DYNAMICS FURTHER NORTH. HOWEVER...THE HIGH PWATS MAY STILL GENERATE SOME SCATTERED AIR-MASS TYPE SHOWERS AND THUNDERSTORMS AS DAYTIME HEATING PROGRESSES. THE BEST CHANCES TOMORROW WILL AGAIN BE OVER FAR WESTERN PORTIONS WITH THE GREATEST UPSLOPING MOISTURE. HIGHS ON COLUMBUS DAY WILL RANGE FROM NEAR 80 OVER THE HILL COUNTRY TO THE UPPER 80S SOUTH CENTRAL. LOWS MONDAY NIGHT WILL RANGE FROM THE MID TO UPPER 60S HILL COUNTRY TO THE LOW 70S ALONG THE I-35 CORRIDOR. LONG TERM (TUESDAY THROUGH SUNDAY)... MODELS DIFFER ON TIMING OF NEXT FRONT WITH THE GFS SOME 6 HOURS EARLIER THAN THE EUROPEAN. SPLITTING THE DIFFERENCE PUSHES THE FRONT INTO OUR NORTHERN CWA DURING THE EVENING HOURS TUESDAY. INCREASING CHANCES FOR RAIN ALONG AND BEHIND THE FRONT TUESDAY NIGHT INTO WEDNESDAY AS THE PACIFIC MOISTURE PLUME SHIFTS SOUTH ALONG THE FRONT. SOME LOCALLY HEAVY RAINS ARE POSSIBLE ALONG THE FRONT. TEMPERATURES WILL FALL INTO THE 50S ACROSS THE HILL COUNTRY BY WEDNESDAY MORNING BEHIND THE FRONT. MUCH COOLER BEHIND THE FRONT WEDNESDAY AS PACIFIC MOISTURE OVERRUNS THE FRONTAL BOUNDARY. HIGHS WEDNESDAY ONLY IN THE 60S HILLS TO THE LOW AND MID 70S SOUTHERN TIER. AS A SHORT WAVE SWEEPS EAST OVER THE SOUTHERN U.S. PLAINS WEDNESDAY NIGHT...DRIER...COOLER AIR WILL CONTINUE TO BUILD SOUTH AND RAIN CHANCES WILL LESSEN. LOWS BY THURSDAY MORNING WILL GENERALLY BE IN THE 50S. DECREASING CLOUDS AND MILD THURSDAY WITH A SLIGHT CHANCE OF SHOWERS GENERALLY ALONG AND SOUTH OF HIGHWAY 90. GULF MOISTURE WILL BEGIN OVERRUNNING THE SHALLOW COOL AIR-MASS THURSDAY NIGHT AND FRIDAY WITH INCREASING CHANCES FOR SHOWERS AND MOSTLY CLOUDY...COOL AND DREARY OCTOBER WEATHER. WITH AN ACTIVE SUBTROPICAL JET AND SPLIT FLOW PATTERN SETTING UP LATE THIS WEEK... NEXT WEEKEND WILL CONTINUE COOL...WET AND DREARY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 79 70 83 59 / 70 40 30 40 60 AUSTIN BERGSTROM INTL AIRPORT 70 82 71 83 57 / 70 40 30 40 60 NEW BRAUNFELS MUNI AIRPORT 71 83 71 84 58 / 70 30 20 30 50 BURNET MUNI AIRPORT 68 76 67 77 55 / 80 40 30 50 70 DEL RIO INTL AIRPORT 71 82 70 83 60 / 80 30 20 40 60 GEORGETOWN MUNI AIRPORT 70 78 69 80 53 / 70 40 30 50 60 HONDO MUNI AIRPORT 72 85 70 87 63 / 80 30 30 30 50 SAN MARCOS MUNI AIRPORT 70 82 70 83 57 / 70 30 20 30 50 LA GRANGE - FAYETTE REGIONAL 73 83 69 86 64 / 70 30 20 20 50 SAN ANTONIO INTL AIRPORT 73 84 71 85 62 / 70 30 20 30 50 STINSON MUNI AIRPORT 74 86 72 89 65 / 80 30 20 30 50 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL... DIMMIT...EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE... HAYS...KENDALL...KERR...KINNEY...LEE...LLANO...MAVERICK...MEDINA... REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...ZAVALA. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Oct 13, 4:44 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 444 PM CDT SUN OCT 13 2013 TXZ171>173-183>194-202>209-217>225-228-141100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 444 PM CDT SUN OCT 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM MONDAY MORNING FOR MUCH OF SOUTH CENTRAL TEXAS...THE RIO GRANDE PLAINS AND HILL COUNTRY. A WEAK COLD FRONT...COMBINED WITH AN UPPER LEVEL DISTURBANCE AND DEEP MOISTURE ACROSS THE AREA WILL RESULT IN A THREAT OF HEAVY RAINFALL AND FLASH FLOODING TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED WITH ISOLATED TOTALS OF 5 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... LOW LEVEL GULF MOISTURE AND UPPER LEVEL PACIFIC MOISTURE WILL REMAIN ENTRENCHED ACROSS SOUTH CENTRAL MONDAY THROUGH WEDNESDAY. THE AIRMASS WILL BE TROPICAL WHICH WILL LEAD TO ADDITIONAL HEAVY RAINFALL. THE GREATEST THREAT FOR ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING WILL BE TUESDAY NIGHT INTO WEDNESDAY AS A SLOW MOVING COLD FRONT INTERACTS WITH THE REMNANTS OF A PACIFIC CYCLONE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Oct 13, 4:47 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM FLASH FLOOD EAGLE PASS 28.71N 100.49W
10/13/2013 MAVERICK TX EMERGENCY MNGR
SOME EVACUATIONS IN MAVERICK COUNTY. SEVERAL ROADS
CLOSED IN AND AROUND EAGLE PASS. SOME MANHOLE COVERS
BLOWN OFF. ROAD DAMAGED BY FLOOD WATERS IN EAGLE PASS.
&&
EVENT NUMBER EWX1300613
BFLocal storm report, Oct 13, 5:07 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
507 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD CARRIZO SPRINGS 28.53N 99.86W
10/13/2013 DIMMIT TX LAW ENFORCEMENT
NEARLY ALL MAJOR ROADS IN DIMMIT COUNTY CLOSED DUE TO
HIGH WATER. AMONG THESE ARE 1433...1407...1556 AND 468.
HWY 83 TO ASHERTON JUST RECENTLY OPENED.
&&
EVENT NUMBER EWX1300614
SBSLocal storm report, Oct 13, 5:21 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
521 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HEAVY RAIN BIG WELLS 28.57N 99.57W
10/13/2013 M9.50 INCH DIMMIT TX CO-OP OBSERVER
RAINFALL AMOUNT SINCE NOON
&&
EVENT NUMBER EWX1300615
SBSLocal storm report, Oct 13, 6:26 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
626 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HEAVY RAIN CARRIZO SPRINGS 28.53N 99.86W
10/13/2013 M3.62 INCH DIMMIT TX CO-OP OBSERVER
RAINFALL AMOUNT IS SINCE 4PM...THE TOTAL RAINFALL SINCE
7AM IS 10.65 INCHES
&&
EVENT NUMBER EWX1300616
SBSLocal storm report, Oct 13, 7:04 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD LOCKHART 29.87N 97.68W
10/13/2013 CALDWELL TX LAW ENFORCEMENT
NUMEROUS ROADS AROUND THE COUNTY REMAIN CLOSED DUE TO
THE MORNING HEAVY RAINS
&&
EVENT NUMBER EWX1300617
SBSLocal storm report, Oct 13, 7:47 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
747 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD CARRIZO SPRINGS 28.53N 99.86W
10/13/2013 DIMMIT TX LAW ENFORCEMENT
HIGHWAY 85 COMPLETELY SHUTDOWN FROM CARRIZO SPRINGS TO
DILLEY. ASSISTANCE HAS BEEN GIVEN TO A FEW STRANDED
MOTORISTS
&&
EVENT NUMBER EWX1300618
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 9:44 PM CDT | Areal Flood Advisory | EWX | Dimmit | 3 hr |
Nearby
River Flood Warnings in Texas, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.